Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Pain in hips after period. Had lasik. On antidepressants. What is wrong?

I got my period on the first day of my honeymoon 7/22. It was normal for the first five days, but I had it for an extra five days. I already got my period again on 8/13, but it was not due for at least another week. I had no pms symptoms this time, like sore breasts. I don t usually have cramps , but today I had pain in my left stomach a few times. I do not have a tampon stuck in me. More back ground on me: I went to an orthopedic two months ago for a reocurring pain in my hip. 6/28 they found out I have follicles on my left ovary and a cyst 4.8x2.6x3.5 cm between my uterus and ovary on my right side. After my vaginal ultrasound the gyne said I was probably ovulating during the test and we ll just watch the cyst in case it grows. A year ago I found out I have a large benign lump in my breast which I will be getting removed. The day my honeymoon began, my eyesight worsened so I had to start wearing my glasses all the time. I m 35, had lasik in 2001, and was diagnosed with cataracts at 21. Four year ago, I had to start wearing glasses to drive at night. Two years ago, I needed them to drive all the time. I ve always been very active and have a healthy diet. I used to smoke but switched to Snus two years ago because now I don t smell. I m on antidepressants, but started weaning myself off them 7/22 with guidance from my doctor. My goal is to try getting pregnant in a year. Is there something wrong with me?
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Ovarian cyst / follicles etc can be symptoms of polycystic ovarian disease, where inability to conceive can be a problem.

But, there is effective hormonal treatment available for such conditions

Depression, too, sometimes cause delay in conception again causing some hormonal imbalance

The cause of cataract at 21 yrs of age need to be evaluated, if any systemic cause, they need to be treated

I think treating the three conditions should be possible easily and getting pregnant should not be an major issue
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor